# SDR USAA2010040890732

- Difficulty date: April 7, 2010
- Submitted: April 8, 2010
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 39,820 hours, 15,068 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 542 - PDX - EEL - AFT LT EMERGENCY FLASHLIGHT INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY IN THE AFT LEFT FLIGHT ATTENDANT FLASHLIGHT.  OPERATIONAL CHECK GOOD.
